# SDR SWA980571

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 519-500 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED SHEAR WEB AT BS 519 LBL 25 WL 205, BS 500 D+11 BL 0 WL 208 AND BS 380 TO 400 WL 207 BL 0.  REPAIRED PER BOEING SRM.
